Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 18, Issue 7-8


Existence Results of Mild Solutions for Impulsive Fractional Evolution Equations with Periodic Boundary Condition

Baolin Li / Haide Gou
Published Online: 2017-11-07 | DOI: https://doi.org/10.1515/ijnsns-2017-0063


This paper discusses the existence of mild solutions for a class of fractional impulsive evolution equation with periodic boundary condition and noncompact semigroup. By using some fixed-point theorems, the existence theorems of mild solutions are obtained, our results are also more general than known results. Furthermore, as an application that illustrates the abstract results, two examples are given.

Keywords: periodic boundary condition; impulsive fractional evolution equation; C0-semigroup

ACM CCS: 34K30; 34K45; 35B10; 47D06


  • [1]

    Benchohra M., Henderson J. and Ntouyas S., Impulsive differential equations and inclusions, Contemporary Mathematics and its Applications, vol. 2, Hindawi Publ.Corp., 2006.Google Scholar

  • [2]

    Agarwal R. P., Benchohra M. and Hamani S., A survey on existence result for boundary value problem of nonlinear fractional differential equations and inclusions, Acta Appl. Math. 109 (2010), 973–1033.CrossrefGoogle Scholar

  • [3]

    Ahmad B. and Sivasundaram S., Existence results for nonlinear impulsive hybrid boundary value problems involving fractional differential equations, Nonlinear Anal: HS 3 (2009), 251–258.Web of ScienceGoogle Scholar

  • [4]

    Benchohra M., Seba D., Impulsive fractional differential equations in Banach spaces, Electron. J. Qual. Theo. Differ. Equ. 8 (2009), 1–14.Google Scholar

  • [5]

    Balachandran K. and Kiruthika S., Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electron. J. Qual. Theo. Differ. Equ. 4 (2010), 1–12.Google Scholar

  • [6]

    Wang G., Zhang L. and Song G., Systems of first order impulsive functional differential equations with deviating arguments and nonlinear boundary conditions, Nonlinear Anal: TMA 74 (2011), 974–982.CrossrefGoogle Scholar

  • [7]

    Wang J. R., Zhou Y. and Fečkan M., On recent developments in the theory of boundary value problems for impulsive fractional differential equations, Comput. Math. Appl. 64 (2012), 3008–3020.CrossrefWeb of ScienceGoogle Scholar

  • [8]

    Wang J. R., M. Fečkan and Zhou Y., Ulam’s type stability of impulsive ordinary differential equations, J. Math. Anal. Appl. 395 (2012), 258–264.CrossrefGoogle Scholar

  • [9]

    Wang J. R., Li X. and Wei W., On the natural solution of an impulsive fractional differential equation of order q ∈ (1,2), Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 4384–4394.CrossrefGoogle Scholar

  • [10]

    Fečkan M., Zhou Y. and Wang J. R., On the concept and existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 3050–3060.Web of ScienceCrossrefGoogle Scholar

  • [11]

    Wang G., Ahmad B., Zhang L. and Nieto J. J., Comments on the concept of existence of solution for impulsive fractional differential equations, Commun. Nonlinear Sci. Numer. Simul. 19 (2014), 410–403.Web of ScienceGoogle Scholar

  • [12]

    Wang J., Feckan M. and Zhou Y., On the new concept of solutions and existence results for impulsive fractional evolution equations, Dyn. Partial Differ. Equ. 8 (2011), 345–361.CrossrefGoogle Scholar

  • [13]

    Wang J., Zhou Y. and Feckan M., Abstract Cauchy problem for fractional differential equations, Nonlinear Dyn. 74 (2013), 685–700.Web of ScienceGoogle Scholar

  • [14]

    Shu X. B. and Shi Y. J., A study on the mild solution of impulsive fractional evolution equations, Appl. Math. Comput. 273 (2016), 465–476.Web of ScienceGoogle Scholar

  • [15]

    Wang J., Li X. Z., Ulam-Hyers stability of fractional Langevin equations, Appl. Math. Comput. 258 (2015), 72–83.Google Scholar

  • [16]

    Wang J. and Li X. Z., A Uniform Method to Ulam-Hyers stability for Some Linear Fractional Equations, Mediterr. J. Math. 13 (2016), 625–635.Web of ScienceCrossrefGoogle Scholar

  • [17]

    Wang J., Fečkan M. and Zhou Y., A survey on impulsive fractional differential equations, Fract. Calc. Appl. Anal. 19 (2016), 806–831.Google Scholar

  • [18]

    Wang J., Zhou Y. and Fečkan M., Nonlinear impulsive problems for fractional differential equations and Ulam stability, Comput. Math. Appl. 64 (2012), 3389–3405.CrossrefWeb of ScienceGoogle Scholar

  • [19]

    Wang J., M. Fečkan and Zhou Y., Relaxed Controls for Nonlinear Fractional Impulsive Evolution Equations, J. Optim. Theory. Appl. 156 (2013), 13–32.Web of ScienceCrossrefGoogle Scholar

  • [20]

    Liu Z. and Li X. W., On the Controllability of Impulsive Fractional Evolution Inclusions in Banach Spaces, J. Optim. Theory. Appl. 156 (2013), 167–128.Web of ScienceCrossrefGoogle Scholar

  • [21]

    Fečkan M., Zhou Y. and Wang J., Response to “comments on the concept of existence of solution for impulsive fractional differential equations Commun Nonlinear Sci Numer simul 2014; 19:401–3.” Commun. Nonlinear Sci. Numer. Simulat. 19 (2014), 4213–4215.CrossrefGoogle Scholar

  • [22]

    Ye H., Gao J. and Ding Y., A generalized Gronwall inequality and its applications to a fractional differential equation, J. Math. Anal. Appl. 328 (2007), 1075–1081.CrossrefGoogle Scholar

  • [23]

    Wang J., Y. Zhou and Fečkan M., Alternative results and robustness for fractional evolution equations with periodic boundary conditions, Electron. J. Qual. Theo. Differ. Equ. 97 (2011), 1–15.Google Scholar

  • [24]

    Wang J., Ibrahim A. G. and Fečkan M., Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces, Appl. Math. Comput. 257 (2015) 103–118.Web of ScienceGoogle Scholar

  • [25]

    Liu Y. J. and Ahmad B., A Study of Impulsive Multiterm Fractional Differential Equations with Single and Multiple Base Point and Applications, Sci. World J. (2014), 1–28[Art ID 194346].Google Scholar

  • [26]

    Xie S. L., Existence results of mild solutions for impulsive fractional integro-differential evolutions with infinite delay, Fract. Calc. Appl. Anal. 17 (2014), 1158–1174.Google Scholar

  • [27]

    Chen P. Y., Li Y. X., Chen Q. Y. and Feng B. H., On the initial value problem of fractional evolution equations with noncompact semigroup. Comput. Math. Appl. 67 (2014), 1108–1115.CrossrefWeb of ScienceGoogle Scholar

  • [28]

    Yu X. L. and Wang J. R., Periodic BVPs for fractional order impulsive evolution equations, Boundary Value Problem, 2014:35.CrossrefGoogle Scholar

  • [29]

    Shu X. B., Xu F. and Shi Y., S-asymptotically ω-positive periodic solutions for a class of neutral fractional differential equations, Appl. Math. Comput. 270 (2015), 768–776.Web of ScienceGoogle Scholar

  • [30]

    Mu J. and Li Y. X., Monotone iterative technique for impulsive fractional evolution equations, J. Inequalities Appl. 2011:125.Web of ScienceGoogle Scholar

  • [31]

    Mu J., Extremal mild solutions for impulsive fractional evolution equations with nonlocal initial conditions, Boundary Value Problem, 2012:71.CrossrefGoogle Scholar

  • [32]

    Li Y. X., The positive solutions of abstract semilinear evolution equations and their applications. Acta Math. Sin. 39 (5) (1996), 666–672. (in Chinese)Google Scholar

  • [33]

    Guo D. J. and Sun J. X., Ordinary Differential Equations in Abstract Spaces. Shandong Science and Technology, Jinan (1989) (in Chinese)Google Scholar

  • [34]

    Heinz H. R., On the behavior of measure of noncompactness with respect to differentiation and integration of vector-valued functions. Nonlinear Anal. 71 (1983), 1351–1371.Google Scholar

  • [35]

    Chen P., Mixed monotone iterative technique for impulsive periodic boundary value problem in Banach spaces, Boundary Value Problem. Volume 2011, Article ID 421261, 13 pages.Google Scholar

  • [36]

    Yang H., Mixed monotone iterative technique for abstract impulsive evolution equations in Banach spaces, Journal of Inequalities and Applications. Volume 2010, Article ID 293410, 15 pages.Web of ScienceGoogle Scholar

  • [37]

    Bazhlekova E., Fractional evolution equations in Banach spaces. University Press Facilituies, Eindhoven University of Technology, 2001.Google Scholar

About the article

Published Online: 2017-11-07

Published in Print: 2017-12-20

This work is supported by National Natural Science Foundation of China (11061031). Supported by the National Natural Science Foundation of China (Grant No. 11061031).

Competing interestsThe authors declare that they have no competing interests.

Authors’ contributionsAll authors contributed equally to the writing of this paper. All authors read and approved the final manuscript.

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 18, Issue 7-8, Pages 585–598, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns-2017-0063.

Export Citation

© 2017 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in